# SDR AALA202107063285

- Difficulty date: July 2, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N971NN
- Make and model: Boeing 737823
- Aircraft serial: 31217
- Aircraft time: 18,265 hours, 7,454 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L1 DOOR FORWARD FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE. REMOVED AND REPLACED L1 DOOR FORWARD FLIGHT ATTENDANT FLASHLIGHT BATTERY PER AMM 25-64-00.
